Can glyburide and metformin cause side effects?

cause glyburide Metformin
0
Posted

Can glyburide and metformin cause side effects?

0

Glyburide and metformin, like all blood sugar-lowering medications, can cause side effects in some patients. Most of these side effects are minor. However, there are also serious, but rare, side effects related to glyburide and metformin (see questions 9 through 13). 8. What are the most common side effects of glyburide and metformin? The most common side effects of glyburide and metformin are normally minor ones such as diarrhea, nausea, and upset stomach. If these side effects occur, they usually occur during the first few weeks of therapy. Taking your glyburide and metformin with meals can help reduce these side effects. Less frequently, symptoms of hypoglycemia (low blood sugar), such as lightheadedness, dizziness, shakiness, or hunger may occur. The risk of hypoglycemic symptoms increases when meals are skipped, too much alcohol is consumed, or heavy exercise occurs without enough food. Following the advice of your doctor can help you to avoid these symptoms. 9. Are there any seri

Related Questions